Total views : 99

A Comparative Study of Homotopy Perturbation Method with Differential Transformation Method to Solve a Reaction Diffusion Equation

Affiliations

  • Department of Mathematics, K. R. Mangalam University, Gurgaon-122103, Haryana, India

Abstract


In this paper, the solution of Cauchy problems for the reaction–diffusion equations are obtained using the as two well-known methods. The first method is He’s Homotopy Perturbation Method (HPM) and other method is Differential Transformation Method (DTM). To explain the capability and reliability of the methods, some cases have been defined. The proper implementation of He’s homotopy perturbation method can awfully lessen the size of work if compared with the standing differential transformation method. Comparisons of the results obtained by the homotopy perturbation method and differential transformation method several examples are provided. The results obtained using HPM and DTM are same results obtain by variational iteration method and MATLAB solution and then the capability of each method are also discussed.

Keywords

Cauchy Reaction-diffusion Equation, Differential Transformation Method, Homotopy Perturbation Method, MATLAB, Variational Iteration Method

Full Text:

 |  (PDF views: 54)

References


  • He JH. Homotopy perturbation technique. Computational Methods in Applied Mechanics and Engineering. 1999; 178:257–62. Crossref
  • Zhou JK. Differential transformation and its application for electrical circuits. Huarjung University Press, Wuuhahn, China; 1986.
  • Ayaz F. On the two-dimensional differential transform method. Applied Mathematics and Computation. 2003; 143:361–74. Crossref
  • Ayaz F. Solutions of the system of differential equations by differential transform method. Applied Mathematics and Computation. 2004; 147:547–67. Crossref
  • Ayaz F. Applications of differential transform method to differential-algebraic equations. Applied Mathematics and Computation. 2004; 152:649–57. Crossref
  • Arikoglu A, Ozkol I. Solution of differential-difference equations by using differential transform method. Applied Mathematics and Computation. 2006; 181:153–62. Crossref
  • Karakoc F, Bereketoglu H. Solutions of delay differential equations by using differential transform method. International Journal of Computer Mathematics. 2009; 86:914–23. Crossref
  • Nadjafi JS, Ghorbani A. He’s homotopy perturbation method An effective tool for solving nonlinear integral and integro-differential equations. Computers and Mathematics with Applications. 2009; 58:2379–90. Crossref
  • Adomian G. A new approach to the heat equation-an application of the decomposition method. Journal of Mathematical Analysis and Applications. 1986; 113:202–9. Crossref
  • Hassan IHA-H. Different applications for the differential transformation in the differential equations. Applied Mathematics and Computation. 2002; 129:183–201. Crossref
  • Kumar S, Singh R. Solution of reaction–diffusion equations by using homotopy perturbation method. International Journal of Stability and Fluid Mechanics. 2010; 1(2):235–44.
  • Kumar S, Singh R. Exact and numerical solutions of nonlinear reaction diffusion equation by using the Cole–Hopf transformation. International Transactions in Mathematical Sciences & Computer. 2009; 02(2):241–52.
  • Kumar S, Singh R. A mathematical model to solve reaction diffusion equation using homotopy perturbation methodand Adomain decomposition method. VSRD-TNTJ. 2011; 2(4):186–201.
  • 1Yildirim A. Application of He’s homotopy perturbation method for solving the Cauchy reaction diffusion problem.
  • Computers and Mathematics with Applications. 2009; 57:612–18. Crossref
  • Othman MIA, Mahdy AMS. Differential transformation method and variation iteration method for cauchy reaction-diffusion problems. Journal of Mathematics and Computer Science. 2010; 1(2):61–75.
  • Murray JD. Mathematical Biology, Springer-Verlag, Berlin; 1989. Crossref
  • Jang, MJ, Chen CL, Liy YC. On solving the initial value problems using the differential transformation method.Applied Mathematics and Computation. 2000; 115:145–60.Crossref
  • Bataineh AS, Noorani MSM, Hashim I. The homotopy analysis method for Cauchy reaction-diffusion problems. Physics Letters A. 2008; 372:613–18. Crossref
  • He JH. A coupling method of a homotopy technique and a perturbation technique for non-linear problems.International Journal of Non-linear Mechanics. 2000; 35:37–43. Crossref
  • He JH. Homotopy perturbation method a new nonlinear analytical technique. Applied Mathematics and Computation. 2003; 135:73–9. Crossref
  • He JH. Homotopy perturbation method for solving boundary value problems. Physics Letters A. 2006; 350:87–88.Crossref
  • Lesnic D. The decomposition method for Cauchy reactiondiffusion problems. Applied Mathematics Letters. 2007; 20:412–18. Crossref
  • Mirzazadeh M, Ayati Z. New homotopy perturbation method for system of Burgers equations. Alexandria Engineering Journal. 2016; 55:1619–24.Crossref
  • Dehghan M, Shakeri F. Application of He’s variational iteration method for solving the Cauchy reaction-diffusion problem. Journal of Computational and Applied Mathematics. 2008; 214:435–46. Crossref
  • Ganjia DD, Afrouzib GA, Talarposhtib RA. Application of He’s variational iteration method for solving the reaction– diffusion equation with ecological parameters. Computers and Mathematics with Applications. 2007; 54:1010–17.Crossref
  • Suleman M, Wua Q, Abbas G. Approximate analytic solution of (2 + 1) dimensional coupled differential Burger’s equation using Elzaki Homotopy Perturbation Method. Alexandria Engineering Journal. 2016; 55:1817–26. Crossref
  • Mirzazadeh M, Ayati Z. New homotopy perturbation method for system of Burgers equations. Alexandria Engineering Journal. 2016; 55:1619–24. Crossref

Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.